Timetable for WIMSIG2017

Viewing preferences Show (non-session) events :
Session(s) shown (0): [ Show all sessions | Show no sessions ]
Plen AlgDis AnPDE BioInf CCC Dyn EqDiv GeoTop MatBio MatPhys
OROpt Oth Post StaProb

Date(s) shown (1): [ Show all dates | Show no dates ]
2017-09-24 2017-09-25 2017-09-26

Sun (24/9)
08:00
08:30
09:00
09:30
10:00
10:30
11:00
11:30
12:00
12:30
13:00
13:30
14:00
14:30
Registration
H5-02
(30 mins)
15:00
Professional development workshop
H5-02
(120 mins)
15:30
16:00
16:30
17:00
University of Queensland Reception
H3-14
(120 mins)
17:30
18:00
18:30
19:00
19:30
20:00
20:30
21:00
21:30
22:00